# SDR HNAA2023062600230

- Difficulty date: June 6, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,164 hours, 37,469 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00246  PROTRACTOR NUTPLATE MISSING ON TRAIL RUDDER LH SIDE REPLACE WITHIN 5000 FC PER SRM 55-40-01.  REPAIRED RUDDER II LH SIDE IAW REPAIR #6 OF SRM 55-40-01,
